# SDR MALA040573

- Difficulty date: September 15, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 13,679 hours, 14,970 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Manifold
- Condition: Malfunctioned
- Location: Hyd Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HYDRAULIC CAUTION LIGHT ILLUMINATED AND PRESSURE INDICATED LOW AFTER EXTENDING LANDING GEAR.  HYDRAULIC QUANTITY READS GOOD.  FOLLOWING QRH PUMPING FLAPS DOWN.  HAND PUMP WOULD NOT WORK, CAME IN WITH NO FLAPS.  ON THE GROUND WENT TO OVERRIDE AND THE PRESSURE CAME UP AND STAYED.  MAINTENANCE REPLACED MAIN HYDRAULIC RESEVOIR AND HYD PRESS MANIFOLD.  EMERGENCY HAND PUMP OPERATES NORMALLY.  EMERGENCY PRESSURE HOLDS NORMALLY.
